# SDR DALA2024082608437

- Difficulty date: August 23, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 97,383 hours, 25,576 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Stuck
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6801 1L DOOR ARMED KNUCKLE KNOCKER STICKS. CORRECTIVE ACTION: FOUND DOOR TRIM BLOCKING KNUCKLE KNOCKER. RESECURED AND OPS NML PER B757 AMM 52-11. (5611162)
